# SDR UALA2011042001915

- Difficulty date: April 20, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,079 hours, 21,189 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987865
- Part serial: 300
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AIR NOISE EXCESSIVE.  DUCT CLEAN UP IS DONE, PREP TO ACP ENG RUN TO CHECK DUCT PRESS AND DECIBLE READINGS.  COMPLETED NOISE CHECK WITH METER WITH ENGINE RUNNING.  DUCT PRESSURE WAS AT 12 PSI. 76 DECIBELS WITH RIGHT RECIRCULATION FAN OFF, 79 DECIBELS WITH FAN ON.  RESTRICTOR PLATE IS INSTALLED, AIRFLOW IS DIMINSHED IN THE BACK HALF OF ECONOMY AREA IAW CH1625.  CLEANED DUCTS DECIBEL READINGS 73 RT FAN ON 71 RT FAN OFF WITH BOTH ENGINES RUNNING WITHIN LIMITS.  FWD CABIN TEMP CONTROL VLV BAD.  REPLACED FWD CABIN TEMP CONTROL VALVE PER MM, OPS CHECK GOOD, NO LEAKS NOTED.
